Vol 21 No 4 (2016)

Published: 2016-06-23

Articles

An Ostrowski Type Inequality for Twice Differentiable Mappings and Applications

Samet Erden, Huseyin Budak, Mehmet Zeki Sarikaya
Abstract 11 | PDF Downloads 12 | DOI https://doi.org/10.3846/13926292.2016.1185473

Page 522-532

Page 550-568

A Main Class of Integral Inequalities with Applications

Mohammad Masjed-Jamei, Edward Omey, Sever S. Dragomir
Abstract 15 | PDF Downloads 13 | DOI https://doi.org/10.3846/13926292.2016.1188427

Page 569-584

Review Papers